Alert archive / Alabama / Flash Flood Warnings in 2016
Flash Flood Warning 14, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Nov 30, 2016, 6:44 AM CST for DeKalb County, Jackson County, Marshall County, Alabama. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 30, 2016, 6:44 AM CST (12:44 UTC)
- Expired
- Nov 30, 2016, 10:45 AM CST
- In force
- 4 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties DeKalb County, AL, Jackson County, AL, Marshall County, AL
The radar
The Northeast Alabama radar (KHTX), 66 km from the middle of the area, began a volume at 12:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 0.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 492 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.4
The text
As transmitted.
441
WGUS54 KHUN 301244
FFWHUN
ALC049-071-095-301645-
/O.NEW.KHUN.FF.W.0014.161130T1244Z-161130T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
644 AM CST WED NOV 30 2016
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE ALABAMA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN JACKSON COUNTY IN NORTHEASTERN ALABAMA...
DEKALB COUNTY IN NORTHEASTERN ALABAMA...
SOUTHEASTERN MARSHALL COUNTY IN NORTHEASTERN ALABAMA...
* UNTIL 1045 AM CST
* AT 643 AM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALBERTVILLE...FORT PAYNE...BOAZ...GUNTERSVILLE...RAINSVILLE...
LITTLE RIVER CANYON NATIONAL PRESERVE...HENAGAR...COLLINSVILLE...
CROSSVILLE AND SYLVANIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3448 8558 3444 8558 3437 8563 3436 8566
3426 8577 3424 8584 3420 8585 3420 8611
3419 8611 3418 8619 3410 8630 3426 8644
3462 8596 3493 8560 3453 8551
$$
STUMPFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Nov 30, 5:12 AM CST, 1 hour 32 minutes earlier.
Area forecast discussion, Nov 30, 5:12 AM CST, 1 hour 32 minutes before
Area Forecast Discussion...UPDATED National Weather Service Huntsville AL 512 AM CST Wed Nov 30 2016 .UPDATE... For 12Z TAFS. && .NEAR TERM...(Today) Issued at 230 AM CST Wed Nov 30 2016 Tornado watch has been extended again to 10 am for Cullman, Morgan, Madison, Marshall, Jackson and Dekalb counties. Hoping to be able to cut counties as the storms slowly move east this mrng. Otherwise a slow moving cdfnt is moving across wrn TN attm with a band of shra/tsra ahead of the cdfnt. Storms were beginning to decrease in areal coverage and intensity however there will still be a chc of a few svr tsra or even a tornado during the rest of the early mrng hours. The cdfnt will finally move across the cwa by the early aftn. For now will keep svr storms wording for the counties in the tornado watch for this mrng only (10am). Elsewhere will keep all pcpn as shra until arnd 18z. After 18z will keep a low pop for shra in our extreme nern zones. Otherwise clouds will be slow to burn off today with aftn highs in the lower 60s. .SHORT TERM...(Tonight through Friday night) Issued at 230 AM CST Wed Nov 30 2016 A large area of high pressure will begin to build across the area with dry conditions and cool temps during this timeframe. Aftn highs on Friday will be in the mid to upper 50s with mrng lows in the 30s. .LONG TERM...(Saturday through Tuesday) Issued at 230 AM CST Wed Nov 30 2016 Attm do not have a lot of confidence during this timeframe with timing and amounts of pcpn. GFS has an upper low digging over srn TX by Saturday along with a weak upper wave over the mid west that may kick off a few shra across the TN valley for both Saturday and Sunday. Weak ridging over the area on Monday may keep a break in the chc of pcpn (shra) for most of Monday. But by Monday night and Tuesday another weak wave may kick off more sct shra across the cwa. This may be another significant rainfall event shaping up on Monday and Tuesday, especially if ECMWF is correct. Overall any pcpn during this fcst package looks like all shra for now. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 504 CST Wed Nov 30 2016 A line of -TSRA will continue to affect the HSV terminal through 30/13Z. This could drop visibilities into the MVFR realm during this times. Since this line is not moving very quickly to the east, leaving this as a predominant group there. Further west, light to moderate rain showers should continue through 30/16Z. Showers could reduce vsbys at times to MVFR conditions as well. Showers will hold on a bit longer at KHSV, but expect both TAF sites to see VFR conditions between 30/16Z and 30/18Z. Will need to watch for fog development given heavy rainfall towards daybreak on Thursday. However, left out for now, since expect winds to be around 5-7 KTS. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && NEAR TERM...007 SHORT TERM...007 LONG TERM...007 AVIATION...KTW For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Nov 30, 3:27 AM CST, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 327 AM CST WED NOV 30 2016 ALZ001>010-016-TNZ076-096-097-302200- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 327 AM CST WED NOV 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... A FEW STRONG TO SEVERE THUNDERSTORMS MAY BE POSSIBLE EARLY THIS MORNING ESPECIALLY EAST OF INTERSTATE 65. THE THREAT OF SEVERE WEATHER WILL TAPER OFF BY 10 AM. THE PRIMARY THREATS WITH THESE STORMS WILL BE DAMAGING WIND GUSTS AND A BRIEF TORNADO. A TORNADO WATCH IS IN EFFECT FOR CULLMAN...MORGAN...MADISON, MARSHALL, JACKSON, AND DEKALB COUNTIES THROUGH 10 AM. THERE WILL ALSO BE A THREAT OF HEAVY RAIN WITH LOCALIZED FLASH FLOODING EARLY THIS MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS IN PROGRESS.
In the hours before
Local storm report, Nov 30, 2:13 AM CST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
213 AM CST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM TORNADO 5 NNW HENAGAR 34.70N 85.76W
11/30/2016 JACKSON AL EMERGENCY MNGR
*** 3 FATAL *** THREE COMFIRMED FATALITIES ALONG COUNTY
ROAD 659 AND HIGHWAY 71 IN ROSALIE. MACKLIN BAPTIST
CHURCH AND ROSALIE PLAZA HAVE ALSO BEEN COMPLETELY
DESTROYED.
&&Local storm report, Nov 30, 3:38 AM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
338 AM CST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM HAIL NNE JONES CHAPEL 34.21N 87.05W
11/30/2016 E1.75 INCH CULLMAN AL EMERGENCY MNGR
&&Special weather statement, Nov 30, 4:29 AM CST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
429 AM CST WED NOV 30 2016
ALZ009-010-301115-
DE KALB AL-JACKSON AL-
429 AM CST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JACKSON AND NORTHEASTERN
DEKALB COUNTIES UNTIL 515 AM CST...
AT 429 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HOLLYWOOD...OR 8 MILES NORTHEAST OF SCOTTSBORO...MOVING NORTHEAST AT
50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SCOTTSBORO...BRIDGEPORT...SOUTH PITTSBURG...HENAGAR...STEVENSON...
SYLVANIA...HOLLYWOOD...IDER...PISGAH AND DUTTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3454 8592 3480 8611 3499 8577 3499 8561
3472 8556
TIME...MOT...LOC 1029Z 236DEG 44KT 3475 8593
STUMPFLocal storm report, Nov 30, 4:54 AM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
454 AM CST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM FLASH FLOOD 2 SSW HUNTSVILLE 34.71N 86.60W
11/30/2016 MADISON AL BROADCAST MEDIA
WATER COVERING THE ROADWAY AT 1ST STREET AND 15TH AVENUE.
&&
JCHACELocal storm report, Nov 30, 4:55 AM CST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
455 AM CST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL RED BAY 34.44N 88.14W
11/29/2016 E0.88 INCH FRANKLIN AL EMERGENCY MNGR
NICKEL SIZED HAIL REPORTED IN RED BAY.
0715 PM TSTM WND DMG WSW CROOKED OAK 34.58N 87.81W
11/29/2016 COLBERT AL EMERGENCY MNGR
TREES DOWN ALONG FRANKFORT AND WAGNON MOUNTAIN ROADS.
RELAYED BY COLBERT EOC.
0730 PM TSTM WND DMG 5 WNW LITTLEVILLE 34.62N 87.75W
11/29/2016 COLBERT AL EMERGENCY MNGR
NUMEROUS TREES AND POWERLINES DOWN ALONG UNDERWOOD
MOUNTAIN ROAD IN TUSCUMBIA. HOME DAMAGED AS WELL WITH TWO
INJURIES. POSSIBLE TORNADO. RELAYED BY COLBERT EOC.
0820 PM FLASH FLOOD WSW FLORENCE 34.80N 87.68W
11/29/2016 LAUDERDALE AL LAW ENFORCEMENT
TWO FEET OF WATER ALONG TENNESSEE AND LOCUST ROADS IN
FLORENCE. INTERSECTION BEING CLOSED. PERSON TRAPPED IN
VEHICLE AS WELL. RELAYED BY FLORENCE PD.
0830 PM FLASH FLOOD 4 S FLORENCE 34.75N 87.67W
11/29/2016 COLBERT AL EMERGENCY MNGR
VEHICLES NOW TRAPPED IN THE WALMART PARKING LOT IN MUSCLE
SHOALS DUE TO RAPIDLY RISING WATER. NO OCCUPANTS ARE
INSIDE ANY OF THE VEHICLES. RELAYED BY COLBERT EOC.
0845 PM TSTM WND DMG 3 WSW FLINT CITY 34.50N 87.03W
11/29/2016 MORGAN AL 911 CALL CENTER
FIRE STATION DAMAGED IN NEEL. MULTIPLE TREES AND
POWERLINES ALSO DOWN ALONG THE 5400 BLOCK OF DANVILLE
ROAD NEAR HARTSELLE. RELAYED BY 911 CENTER VIA HAM
OPERATOR.
0900 PM TSTM WND DMG W CRANE HILL 34.09N 87.06W
11/29/2016 CULLMAN AL EMERGENCY MNGR
TREES DOWN ALONG COUNTY ROAD 946 IN CRANE HILL.
0910 PM HAIL NE SMITH 34.60N 87.43W
11/29/2016 E0.88 INCH LAWRENCE AL EMERGENCY MNGR
0920 PM TSTM WND DMG 2 NNW HUNTSVILLE 34.75N 86.60W
11/29/2016 MADISON AL TRAINED SPOTTER
POWERPOLE REPORTED DOWN ALONG OAKWOOD AVENUE IN
HUNTSVILLE. POSSIBLE TORNADO. RELAYED VIA HAM OPERATOR.
0930 PM TSTM WND DMG 1 NNW BROWNSBORO 34.76N 86.46W
11/29/2016 MADISON AL EMERGENCY MNGR
STRUCTURAL DAMAGE REPORTED AROUND CENTRAL SCHOOL IN
RYLAND. POSSIBLE TORNADO.
0930 PM TORNADO 1 NNW BROWNSBORO 34.76N 86.46W
11/29/2016 MADISON AL TRAINED SPOTTER
SEVERAL HOMES DAMAGED NORTH OF CENTRAL ELEMENTARY SCHOOL
ALONG RYLAND PIKE. RELAYED VIA HAM RADIO OPERATORS.
0940 PM TORNADO 4 ENE MOORES MILL 34.87N 86.46W
11/29/2016 MADISON AL TRAINED SPOTTER
TORNADO SPOTTED ON THE GROUND FROM BUCKHORN HIGH SCHOOL
LOOKING NORTHEAST. RELAYED BY HAM RADIO OPERATORS.
0940 PM FLASH FLOOD SW RUSSELLVILLE 34.50N 87.73W
11/29/2016 FRANKLIN AL EMERGENCY MNGR
FOUR TO FIVE FEET OF WATER REPORTED ALONG THE
INTERSECTION OF TUSCALOOSA STREET AND WASHINGTON AVENUE.
1020 PM TSTM WND DMG 4 ESE ADDISON 34.17N 87.11W
11/29/2016 CULLMAN AL TRAINED SPOTTER
WINDOWS AND ROOF DAMAGED ON A HOME. DAMAGE ALSO TO A
MOBILE HOME AND BARN.
1035 PM TSTM WND DMG NNW MULBERRY 35.21N 86.46W
11/29/2016 LINCOLN TN EMERGENCY MNGR
TREE DOWN ON AN ABANDONED HOME. THE HOME IS PRETTY MUCH
DESTROYED. POWERLINES ALSO REPORTED DOWN.
1035 PM TSTM WND DMG 6 WNW CULLMAN 34.19N 86.94W
11/29/2016 CULLMAN AL TRAINED SPOTTER
TREE AND ROAD SIGNS REPORTED DOWN ALONG HIGHWAY 278 JUST
EAST OF ADDISON.
1100 PM HAIL E BRIDGEPORT 34.94N 85.72W
11/29/2016 E1.00 INCH JACKSON AL EMERGENCY MNGR
1104 PM HAIL N MORGAN CITY 34.47N 86.57W
11/29/2016 E0.88 INCH MORGAN AL TRAINED SPOTTER
1120 PM TSTM WND DMG 5 ESE MORGAN CITY 34.44N 86.49W
11/29/2016 MARSHALL AL EMERGENCY MNGR
TWO PEOPLE REPORTED TRAPPED IN THEIR STORM SHELTER BY
FALLEN TREES. POSSIBLE TORNADO.
1122 PM TORNADO 2 SW MORGAN CITY 34.45N 86.59W
11/29/2016 MORGAN AL LAW ENFORCEMENT
TREES REPORTED SNAPPED NEAR THE TOP ALONG PINE RIDGE ROAD
IN MORGAN CITY.
1128 PM TSTM WND DMG 4 SE MORGAN CITY 34.44N 86.50W
11/29/2016 MARSHALL AL EMERGENCY MNGR
TREES REPORTED DOWN ALONG UNION GROVE ROAD IN MORGAN
CITY. POSSIBLE TORNADO.
1157 PM TSTM WND DMG 5 S MORGAN CITY 34.40N 86.57W
11/29/2016 MARSHALL AL EMERGENCY MNGR
POWERLINES REPORTED DOWN ALONG PLEASANT VALLEY ROAD IN
UNION GROVE. POSSIBLE TORNADO.
1202 AM TORNADO 5 NNW HENAGAR 34.70N 85.76W
11/30/2016 JACKSON AL EMERGENCY MNGR
*** 3 FATAL *** THREE COMFIRMED FATALITIES ALONG COUNTY
ROAD 659 AND HIGHWAY 71 IN ROSALIE. MACKLIN BAPTIST
CHURCH AND ROSALIE PLAZA HAVE ALSO BEEN COMPLETELY
DESTROYED.
1210 AM TORNADO 2 NNW IDER 34.73N 85.69W
11/30/2016 DEKALB AL EMERGENCY MNGR
MULTIPLE TREES AND POWERLINES REPORTED DOWN. MULTIPLE
INJURIES ALSO REPORTED.
1210 AM TORNADO 3 NNW IDER 34.74N 85.69W
11/30/2016 DEKALB AL EMERGENCY MNGR
MULTIPLE INJURIES REPORTED INCLUDING FOUR CHILDREN IN
CRITICAL CONDITION. A 24 HOUR DAYCARE WAS COMPLETELY
DESTROYED JUST OUTSIDE OF IDER ALONG HIGHWAY 117 AND
COUNTY ROAD 159. NUMEROUS TREES HAVE ALSO BEEN REPORTED
DOWN AND A HOME AND TRAILER HAVE SIGNIFICANT DAMAGE.
1226 AM TORNADO 4 NNE IDER 34.76N 85.65W
11/30/2016 DEKALB AL EMERGENCY MNGR
ROOF TORN OFF OF A HOME ALONG COUNTY ROAD 159 NORTH OF
IDER.
1240 AM TSTM WND GST 6 WSW TRINITY 34.57N 87.17W
11/30/2016 E63.00 MPH LAWRENCE AL TRAINED SPOTTER
SPEED MEASURED BY AN APRS WEATHER STATION AT EAST
LAWRENCE HIGH SCHOOL. RELAYED VIA HAM RADIO OPERATORS.
0300 AM HAIL NNE JONES CHAPEL 34.21N 87.05W
11/30/2016 E1.75 INCH CULLMAN AL EMERGENCY MNGR
0430 AM FLASH FLOOD 2 SSW HUNTSVILLE 34.71N 86.60W
11/30/2016 MADISON AL BROADCAST MEDIA
WATER COVERING THE ROADWAY AT 1ST STREET AND 15TH AVENUE.
&&
JCHACESpecial weather statement, Nov 30, 5:11 AM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
511 AM CST WED NOV 30 2016
ALZ016-301200-
CULLMAN AL-
511 AM CST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 600 AM
CST...
AT 510 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR DODGE CITY...OR 11 MILES SOUTHWEST OF CULLMAN...MOVING
NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CULLMAN...HANCEVILLE...GOOD HOPE...HOLLY POND...DODGE CITY...
BALDWIN...VINEMONT...BAILEYTON...WEST POINT AND GARDEN CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3390 8710 3392 8708 3399 8715 3399 8711
3420 8711 3431 8691 3429 8646 3426 8645
3425 8652 3412 8660 3408 8670 3405 8668
3406 8671 3403 8670 3395 8679 3394 8688
3391 8692 3387 8692 3386 8696
TIME...MOT...LOC 1110Z 236DEG 49KT 3407 8700
STUMPFThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 6:28 PM CST | Severe Thunderstorm Warning | HUN | Franklin | 47 min |
| Nov 29, 7:05 PM CST | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 25 min |
| Nov 29, 7:14 PM CST | Tornado Warning | HUN | Colbert, Franklin | 31 min |
| Nov 29, 7:31 PM CST | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale, Lawrence | 29 min |
| Nov 29, 7:59 PM CST | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone | 31 min |
| Nov 29, 8:22 PM CST | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 38 min |
| Nov 29, 8:25 PM CST | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone | 4 hr |
| Nov 29, 8:32 PM CST | Severe Thunderstorm Warning | HUN | Limestone, Madison | 28 min |
| Nov 29, 8:44 PM CST | Severe Thunderstorm Warning | HUN | Limestone, Madison, Morgan | 46 min |
| Nov 29, 8:48 PM CST | Tornado Warning | HUN | Franklin | 27 min |
| Nov 29, 8:58 PM CST | Tornado Warning | HUN | Limestone, Madison, Morgan | 22 min |
| Nov 29, 8:59 PM CST | Tornado Warning | HUN | Cullman | 31 min |
| Nov 29, 9:07 PM CST | Tornado Warning | HUN | Limestone, Madison | 23 min |
| Nov 29, 9:23 PM CST | Severe Thunderstorm Warning | HUN | Cullman, Morgan | 37 min |
| Nov 29, 9:24 PM CST | Tornado Warning | HUN | Madison | 23 min |
| Nov 29, 9:32 PM CST | Severe Thunderstorm Warning | HUN | Lawrence, Limestone | 43 min |
| Nov 29, 9:41 PM CST | Tornado Warning | HUN | Lawrence, Limestone | 19 min |
| Nov 29, 9:41 PM CST | Tornado Warning | HUN | Jackson, Madison | 37 min |
| Nov 29, 10:17 PM CST | Tornado Warning | HUN | Cullman | 28 min |
| Nov 29, 10:20 PM CST | Severe Thunderstorm Warning | HUN | Jackson | 40 min |
| Nov 29, 10:31 PM CST | Tornado Warning | HUN | Morgan | 29 min |
| Nov 29, 10:34 PM CST | Severe Thunderstorm Warning | HUN | Madison | 41 min |
| Nov 29, 10:49 PM CST | Severe Thunderstorm Warning | HUN | Jackson | 41 min |
| Nov 29, 10:54 PM CST | Tornado Warning | HUN | Jackson | 36 min |
| Nov 29, 10:56 PM CST | Tornado Warning | HUN | Marshall, Morgan | 22 min |
| Nov 29, 11:12 PM CST | Tornado Warning | HUN | Madison, Marshall | 14 min |
| Nov 29, 11:32 PM CST | Severe Thunderstorm Warning | HUN | Jackson, Marshall | 43 min |
| Nov 30, 12:02 AM CST | Tornado Warning | HUN | DeKalb, Jackson | 24 min |
| Nov 30, 12:05 AM CST | Severe Thunderstorm Warning | HUN | Franklin, Lawrence, Morgan | 40 min |
| Nov 30, 12:23 AM CST | Tornado Warning | HUN | Jackson | 23 min |
| Nov 30, 12:37 AM CST | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Morgan | 38 min |
| Nov 30, 12:50 AM CST | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 40 min |
| Nov 30, 12:55 AM CST | Severe Thunderstorm Warning | HUN | Limestone, Madison, Morgan | 50 min |
| Nov 30, 1:21 AM CST | Severe Thunderstorm Warning | HUN | Madison, Marshall, Morgan | 39 min |
| Nov 30, 1:40 AM CST | Severe Thunderstorm Warning | HUN | Jackson | 65 min |
| Nov 30, 1:41 AM CST | Flash Flood Warning | HUN | Lawrence, Limestone, Madison, Morgan | 6 hr |
| Nov 30, 1:44 AM CST | Tornado Warning | HUN | Jackson | 31 min |
| Nov 30, 1:53 AM CST | Severe Thunderstorm Warning | HUN | Jackson, Madison, Marshall, Morgan | 40 min |
| Nov 30, 2:12 AM CST | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 33 min |
| Nov 30, 2:15 AM CST | Tornado Warning | HUN | Jackson | 30 min |
| Nov 30, 2:37 AM CST | Tornado Warning | HUN | Cullman | 38 min |
| Nov 30, 2:39 AM CST | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 36 min |
| Nov 30, 3:08 AM CST | Tornado Warning | HUN | Cullman, Marshall, Morgan | 37 min |
| Nov 30, 3:14 AM CST | Flash Flood Warning | HUN | Jackson | 6 hr |
| Nov 30, 3:34 AM CST | Tornado Warning | HUN | Madison, Marshall, Morgan | 26 min |
| Nov 30, 3:53 AM CST | Severe Thunderstorm Warning | HUN | Jackson, Madison, Marshall | 37 min |
| Nov 30, 4:29 AM CST | Special Weather Statement | HUN | Jackson | 46 min |
| Nov 30, 5:11 AM CST | Special Weather Statement | HUN | Cullman | 49 min |
| Nov 30, 5:15 AM CST | Flash Flood Warning | HUN | Cullman, Madison, Marshall, Morgan | 6 hr |
| Nov 30, 10:49 AM CST | Areal Flood Warning | HUN | DeKalb, Jackson, Marshall | 4 hr |
Nearby
Flash Flood Warnings in Alabama, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.